Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Rashes between thighs

hello, i got rashes(ringworm) between two thighs near my penis.. i think you get my point which place am mentioning.. a few days later i applied cream and its gone now... but my problem is the affected area got changed to black colored skin.. how to i get my original skin color before the infection happen.. can you tell me some cream for applying that area to change the color of the skin..
Asked On : Thu, 17 Mar 2011
Answers:  2 Views:  1158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
with advent of time the skin will regain normal colour. just have good diet and internally you can have gandhak rasayan to hasten clearing.
Answered: Thu, 17 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
Dear Ram
welcome to healthcaremagic
I think it would be reasonable for you to treat the condition as tinea. You can do this by applying either selenium sulfide shampoo or clotrimazole cream (both over-the-counter) daily at beftime for two weeks. If that doesn't make a difference, you might want to visit a dermatologist.
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor